MathSciNet Relay Station
MathSciNet bibliographic data
MR1714756 35J10 (35A27 35B65)
Robbiano, Luc; Zuily, Claude Microlocal analytic smoothing effect for the Schrödinger equation. Duke Math. J. 100 (1999), no. 1, 93–129.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement